I’ve been taking Propecia for about a year now and recently stopped to take Proscar instead as the price was a lot cheaper. After breaking the pills into 1.25g and taking them for about a week I decided to switch back onto Propecia (I’d read that the Proscar was unhealthy for women to be around due to the powder residue from breaking the pills, and I was not sure if I was experiencing side effects).
I am now back on Propecia, but I feel like I may be experiencing side effects again, and it looks like I am losing more hair than before. Could a week on Proscar have changed the way I react to Propecia? Is it possible to start experiencing side effects all over again? Thank you!
Both Propecia and Proscar have the exact same active medication: finasteride. The only difference is the dosage. You should not be seeing these drastic changes, especially after one week! It doesn’t make sense to me. Did you have your hair mapped for miniaturization before changing pills and again after making the change to see if there is indeed a significant difference?
Proscar is not radioactive, but women should not handle the cut pill if they’re pregnant or could become pregnant.